# SDR SWIA200312699

- Difficulty date: December 15, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 808 hours, 732 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Loose
- Location: T/R Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 15,000 FT RIGHT REV UNLOCK MESSAGE.  RETURNED TO FIELD.  FOUND (2) BOLTS AT LOWER INBOARD THRUST REVERSER ACTUATOR TRACK LOOSE.  REPOSITIONED ACTUATOR TRACK AND TIGHTENED BOLTS IAW 78-32-05 AND 78-37-01.  ALL OPS CHECK GOOD.
